• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Blood test results - edema and kidney help

umfaan

Banned
Joined
Oct 29, 2009
Messages
40
Hey guys.

So I've been suffering with edema Now for around a week and a half. It is primarily in my lower calves and ankles.

I am fairly certain it was due to ghrp\cjc1295 sending my hormones to high causing fluid retention. I stopped the combination 4 days ago.

I went to get bloods today to make sure
Kidney is fine and it is not the cause. The results will be back in 2 days. However dr did test blood pressure and urine.

Blood pressure was 130/90. Is this ok?

There were also trace amounts of protein in urine less then 0.3

Does that sound alrite?
 

PHIL HERNON

Banned
Joined
Jun 6, 2002
Messages
14,932
Yes

Hey guys.

So I've been suffering with edema Now for around a week and a half. It is primarily in my lower calves and ankles.

I am fairly certain it was due to ghrp\cjc1295 sending my hormones to high causing fluid retention. I stopped the combination 4 days ago.

I went to get bloods today to make sure
Kidney is fine and it is not the cause. The results will be back in 2 days. However dr did test blood pressure and urine.

Blood pressure was 130/90. Is this ok?

There were also trace amounts of protein in urine less then 0.3

Does that sound alrite?
Did you get my email? You sent money to me WU? I went and nothing was there........I tried emailing you and cant get an answer......or a PM??
 

umfaan

Banned
Joined
Oct 29, 2009
Messages
40
Sorry Phil my inbox is full. Just got an email from pm telling me to delete messages in it. I will set it out now. Been very busy last 2 days with uni exams.

What do you think bout the
Blood pressure and urine Phil?
 

PHIL HERNON

Banned
Joined
Jun 6, 2002
Messages
14,932
Well

Sorry Phil my inbox is full. Just got an email from pm telling me to delete messages in it. I will set it out now. Been very busy last 2 days with uni exams.

What do you think bout the
Blood pressure and urine Phil?
Did you get my email about the WU? I went there, no money was there.....before I offer help I really need to make sure it will be funded.....I could tell you stories.........
 

umfaan

Banned
Joined
Oct 29, 2009
Messages
40
i am very worried bout my bood pressure, except the dr didnt seem too worried bout the blood pressure?

and she said only trace amounts of protein under 0.3?

thats good isnt it? or not good but not too bad?
 

get it in ya

Featured Member / Verified Customer
Featured Member
Kilo Klub Member
Registered
Verified Customer
Joined
Jan 12, 2009
Messages
3,716
i dont think your blood pressure is that high. its not normal but i wouldnt be very worried about it. i have also had edema. i stopped what i was running and it went away in a week or so. you did the best thing, see a doc
 

umfaan

Banned
Joined
Oct 29, 2009
Messages
40
i dont think your blood pressure is that high. its not normal but i wouldnt be very worried about it. i have also had edema. i stopped what i was running and it went away in a week or so. you did the best thing, see a doc

what were you running get it in ya?

im hoping its just the hormone levels from the peps and im overreacting haha
 

plang

New member
Kilo Klub Member
Joined
Nov 19, 2009
Messages
1,181
what were you running get it in ya?

im hoping its just the hormone levels from the peps and im overreacting haha
Did you ever do any research about high growth hormone levels or side affects if using growth hormone (which basically u are raising your levels) or for that matter the combo you are using? I assume not.....
 

umfaan

Banned
Joined
Oct 29, 2009
Messages
40
no i didnt

honestly i didnt think peptides were strong enough for such an effect
 

umfaan

Banned
Joined
Oct 29, 2009
Messages
40
well today is day 5 since dropping the peptides and the swelling hasnt gone down per say but the pain around the swelling has dulled alot which i hope is a good sign...
 

almard

New member
Registered
Joined
Jul 3, 2008
Messages
358
Hey guys.

So I've been suffering with edema Now for around a week and a half. It is primarily in my lower calves and ankles.

I am fairly certain it was due to ghrp\cjc1295 sending my hormones to high causing fluid retention. I stopped the combination 4 days ago.

I went to get bloods today to make sure
Kidney is fine and it is not the cause. The results will be back in 2 days. However dr did test blood pressure and urine.

Blood pressure was 130/90. Is this ok?

There were also trace amounts of protein in urine less then 0.3

Does that sound alrite?
I think the bigger you are the more Bp will be..

I always been in that range even when I'm off cycle......
 

xmoo

New member
Registered
Joined
Nov 26, 2007
Messages
146
i am very worried bout my bood pressure, except the dr didnt seem too worried bout the blood pressure?

and she said only trace amounts of protein under 0.3?

thats good isnt it? or not good but not too bad?
dependent edema (in gravity locations like legs, hands, etc) is indication of some type of non electrolyte based fluid volume excess meaning more volume for blood. more blood volume = increase in blood pressure. doc wasnt concerned because when you resolve the edema/water retention issue, BP will decrease.
 

umfaan

Banned
Joined
Oct 29, 2009
Messages
40
dependent edema (in gravity locations like legs, hands, etc) is indication of some type of non electrolyte based fluid volume excess meaning more volume for blood. more blood volume = increase in blood pressure. doc wasnt concerned because when you resolve the edema/water retention issue, BP will decrease.
can you expand on this? what do you mean?
 

xmoo

New member
Registered
Joined
Nov 26, 2007
Messages
146
can you expand on this? what do you mean?
short answer is hgh-like/trophic peptide ( I'm not familiar with the specific ur taking) presumably causes increase in hgh. higher hgh activates a body mechanism that causes kidney to retain sodium and then water follows (solvent follows solute via renin-angiotensin-angiotensin II- aldosterone; also ADH indirectly). higher balanced water content in blood increases blood pressure. then higher pressure pushing through capillaries forces more fluid to filter out into interstitial space (area in between cells and veins/arteries). that manifests as the edema you are experiencing. since its apparantly balanced salt/water excess and apparently isotonic (dont ask), the water will follow gravity and thus during day when standing will show in calves, ankles, hands, etc. at night when laying down the calves and ankles are probably somewhat relieved after a time as the excess fluid migrates to your mid area.

when you fix the temporary fluid volume excess, blood pressure will decrease, and edema will go away. if he isnt concerned, you can follow his lead.

in the meantime, assuming you are continuing the peptide, you can at least self help by lowering salt intake, and drink plenty of water (paradoxical as it may sound) but not to excess.

p.s. this isnt medical advice, I'm a shoemaker, just a general discussion. follow ur doctors instructions, and be honest with him about what drugs/supplements you are taking so he can accurately evaluate your issue.
 
Last edited:

umfaan

Banned
Joined
Oct 29, 2009
Messages
40
short answer is hgh-like/trophic peptide ( I'm not familiar with the specific ur taking) presumably causes increase in hgh. higher hgh activates a body mechanism that causes kidney to retain sodium and water (renin-angiotensin-angiotensin II- aldosterone). higher balanced water content in blood increases blood pressure. then higher pressure through capillaries forces more fluid to filter out into interstitial space (in between cells and veins/arteries). that manifests as the edema you are experiencing.

when you fix the temporary fluid volume excess , blood pressure will decrease, edema will go away.
So how do you fix it and generallyhow long till the water dissipates?
 

xmoo

New member
Registered
Joined
Nov 26, 2007
Messages
146
So how do you fix it and generallyhow long till the water dissipates?
I covered how to mitigate in my expanded post above (we crossed posts). as to how long, I imagine if you stopped the peptide you would self regulate in a matter of days as the kidneys lose the aldosterone/adh stimulus to retain salt/water and you pee out the excess. p.s. short term moderately higher bp is not a big issue if an individual has no other health problems (heart/lung/kidney/etc)
 
Last edited:

xmoo

New member
Registered
Joined
Nov 26, 2007
Messages
146
i guess being waterlogged is a bannable offense lol
 

Staff online

  • LATS
    Moderator / FOUNDING Member / NPC Judge
  • Big A
    IFBB PRO/NPC JUDGE/Administrator

Forum statistics

Total page views
501,641,070
Threads
123,308
Messages
2,346,170
Members
155,033
Latest member
aileenbaryan
Top